| Model Number |
SUTURESNARE, 90 STRAIGHT |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/11/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint not confirmed.Visual evaluation does not reveal any abnormality with the devices.Functional evaluation reveals the wheel moves back and forth without difficulty, with the shaft moving as intended.The mechanism was found to function and requires the wheel to be pushed to be moved.
Event or Problem Description
It was reported that after piercing the supraspinatus, the ar-6060-90 wire did not come out.No adverse effect on patient.